A residue criterion for strong holomorphicity

Mats Andersson Department of Mathematics, Chalmers University of Technology

TBD mathscidoc:1701.333156

Arkiv for Matematik, 48, (1), 1-15, 2008.1
We give a local criterion in terms of a residue current for strong holomorphicity of a meromorphic function on an arbitrary pure-dimensional analytic variety. This generalizes a result by A. Tsikh for the case of a reduced complete intersection.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:25 uploaded by arkivadmin ] [ 153 downloads ] [ 0 comments ] [ Cited by 11 ]
@inproceedings{mats2008a,
  title={A residue criterion for strong holomorphicity},
  author={Mats Andersson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203625798181965},
  booktitle={Arkiv for Matematik},
  volume={48},
  number={1},
  pages={1-15},
  year={2008},
}
Mats Andersson. A residue criterion for strong holomorphicity. 2008. Vol. 48. In Arkiv for Matematik. pp.1-15. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203625798181965.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved